# SDR 03FDEA01204

- Difficulty date: August 3, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Part number: 3113M59P0001A
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST- THRUST REVERSER-REPAIR OF TR OUTER RING P/N 3113M59P001A.  FACT  02AUG03  01:10  BFM R  COMPLIED WITH EA 8-7832-70994 EXHAUST- THRUST REVERSER- REPAIR OF T/R OUTER ENG P/N 3113M59P001A AT MAE.
